# SDR UFTA990544

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: JD552J0001004
- Condition: Dented
- Location: Elev Trim Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DENT FOUND IN TWO LOCATIONS ON RIGHT ELEVATOR TRIM TAB.  MAINTENANCE INSPECTED TRIM TAB IAW BAE ATP SRM 55-20-00 AND 51-10-01, DAMAGE WAS FOUND TO BE WITHIN LIMITS.  REPAIR OF DAMAGE IS PENDING IAW BAE ATP SRM 51-10-01.  (M)
